2019
Том 71
№ 1

All Issues

Limnios N.

Articles: 1
Article (English)

Diffusion Approximation with Equilibrium for Evolutionary Systems Switched by Semi-Markov Processes

Korolyuk V. S., Limnios N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 9. - pp. 1253–1260

We consider an evolutionary system switched by a semi-Markov process. For this system, we obtain an inhomogeneous diffusion approximation results where the initial process is compensated by the averaging function in the average approximation scheme.